MAUDE Adverse Event Report: CODMAN & SHURTLEFF INTERA 3000; HEPATIC ARTERY INFUSION PUMP

CODMAN & SHURTLEFF INTERA 3000; HEPATIC ARTERY INFUSION PUMP
Model Number AP03000H
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields in the mdr form represent unknown information at the time of this report submission.If further information is received at a later date, a supplemental report will be filed.
 
Event or Problem Description
Patient returned a card from the june 2023 routine implant tracking mailing stating the following: "pump has not been removed but does not work." no additional information provided.

Brand Name
INTERA 3000
Common Device Name
HEPATIC ARTERY INFUSION PUMP
Manufacturer (Section D)
CODMAN & SHURTLEFF
325 paramount drive
rayhnam MA 02767
Manufacturer (Section G)
CODMAN & SHURTLEFF
325 paramount drive
rayhnam MA 02767
Manufacturer Contact
sarah lapp
65 william street
suite 200
wellesley, MA 02481
MDR Report Key17577202
Report Number3015537318-2023-00035
Device Sequence Number8400409
Product Code LKK
UDI-Device Identifier10886704043591
UDI-Public10886704043591
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP03000H
Device Catalogue NumberAP-03000H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown